# SDR ASAA2018123027627

- Difficulty date: December 30, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 47,551 hours, 14,053 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hinge
- Condition: Lack Of Lube
- Location: Ram Air Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL. THE LIGHT EXTINGUISHED ON RESET. GROUNDED - YES. LEFT PACK PRIMARY TEMP CONTROLLER INOP. CLEANED AND LUBED LT RAM AIR DOOR HINGES. TESTED PACK SYSTEM THREE TIMES WITH NO FAULTS. REF FIM 21-63 TASK 801.
